Alert archive / Washington / Winter Storm Warnings in 2018
Winter Storm Warning 4, NWS Seattle, WA
NWS Seattle, WA issued this winter storm warning at Jan 26, 2018, 3:09 AM PST. It took effect at Jan 26, 2018, 3:09 PM PST. It was in force for 27 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 26, 2018, 3:09 AM PST (11:09 UTC)
- In effect from
- Jan 26, 2018, 3:09 PM PST
- Expired
- Jan 27, 2018, 6:00 PM PST
- In force
- 27 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted.
662 WWUS46 KSEW 261109 WSWSEW URGENT - WINTER WEATHER MESSAGE National Weather Service Seattle WA 309 AM PST Fri Jan 26 2018 Corrected the snowfall amounts. WAZ569-261915- /O.UPG.KSEW.WS.A.0004.180127T0200Z-180128T0200Z/ /O.NEW.KSEW.WS.W.0004.180127T0200Z-180128T0200Z/ /O.CON.KSEW.WW.Y.0008.000000T0000Z-180127T0200Z/ Cascades of Pierce and Lewis Counties- Including Morton, Ashford, Packwood, Randle, Paradise, Longmire, and Crystal Mountain Ski Area 309 AM PST Fri Jan 26 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING ABOVE 2500 FEET... ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM PST SATURDAY ABOVE 2500 FEET... * WHAT...4 to 9 inches of snow expected today. Snowfall rates will increase tonight into Saturday giving another 9 to 20 inches. Total accumulations will range from 1 to 2.5 feet. Snow is expected above 2500 feet. * WHERE...Cascades of Pierce and Lewis Counties, including Paradise on Mount Rainier. * WHEN...For the Winter Weather Advisory, until 6 PM PST this evening. For the Winter Storm Warning, from 6 PM PST this evening until 6 PM PST Saturday evening. * ADDITIONAL DETAILS...Be prepared for slippery roads and reduced visibilities at times through this afternoon. Significant reductions in visibility and difficult driving conditions are expected tonight and Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions are expected. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ www.weather.gov/seattle
5 follow-up statements
906 WWUS46 KSEW 261613 WSWSEW URGENT - WINTER WEATHER MESSAGE National Weather Service Seattle WA 813 AM PST Fri Jan 26 2018 Corrected the snowfall amounts. WAZ569-270000- /O.CON.KSEW.WS.W.0004.180127T0200Z-180128T0200Z/ /O.CON.KSEW.WW.Y.0008.000000T0000Z-180127T0200Z/ Cascades of Pierce and Lewis Counties- Including Morton, Ashford, Packwood, Randle, Paradise, Longmire, and Crystal Mountain Ski Area 813 AM PST Fri Jan 26 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING ABOVE 2500 FEET... ...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM PST SATURDAY ABOVE 2500 FEET... * WHAT...4 to 9 inches of snow expected today. Snowfall rates will increase tonight into Saturday giving another 9 to 20 inches. Total accumulations will range from 1 to 2.5 feet. Snow is expected above 2500 feet. * WHERE...Cascades of Pierce and Lewis Counties, including Paradise on Mount Rainier. * WHEN...For the Winter Weather Advisory, until 6 PM PST this evening. For the Winter Storm Warning, from 6 PM PST this evening until 6 PM PST Saturday evening. * ADDITIONAL DETAILS...Be prepared for slippery roads and reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions are expected. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ WAZ567-568-270000- /O.EXB.KSEW.WW.Y.0008.000000T0000Z-180128T0200Z/ Cascades of Whatcom and Skagit Counties- Cascades of Snohomish and King Counties- Including Concrete, Hamilton, Lyman, Maple Falls, Deming, Mount Baker Ski Area, Newhalem, Darrington, Baring, Stevens Pass, Skykomish, and Snoqualmie Pass 813 AM PST Fri Jan 26 2018 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM PST SATURDAY ABOVE 2500 FEET... * WHAT...8 to 11 inches through Saturday afternoon with locally heavier amounts up to 18 inches. Snow is expected above 2500 feet. * WHERE...Cascade mountains including the Mount Baker Ski Area, Stevens Pass, and Snoqualmie Pass. * WHEN...Until 6 PM PST Saturday. * ADDITIONAL DETAILS...Be prepared for slippery roads and reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ www.weather.gov/seattle
176 WWUS46 KSEW 262309 WSWSEW URGENT - WINTER WEATHER MESSAGE National Weather Service Seattle WA 309 PM PST Fri Jan 26 2018 WAZ569-271400- /O.CAN.KSEW.WW.Y.0008.000000T0000Z-180127T0200Z/ /O.EXT.KSEW.WS.W.0004.180126T2309Z-180128T0200Z/ Cascades of Pierce and Lewis Counties- Including Morton, Ashford, Packwood, Randle, Paradise, Longmire, and Crystal Mountain Ski Area 309 PM PST Fri Jan 26 2018 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 6 PM PST SATURDAY ABOVE 2500 FEET... ...WINTER WEATHER ADVISORY IS CANCELLED... * WHAT...Total snowfall accumulation of 1 to 2 feet through Saturday afternoon. Snow is expected above 2500 feet. * WHERE...Cascades of Pierce and Lewis Counties, including Paradise on Mount Rainier. * WHEN...Until 6 PM PST Saturday. * ADDITIONAL DETAILS...Be prepared for slippery roads and reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions are occurring. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ WAZ567-568-271400- /O.CON.KSEW.WW.Y.0008.000000T0000Z-180128T0200Z/ Cascades of Whatcom and Skagit Counties- Cascades of Snohomish and King Counties- Including Concrete, Hamilton, Lyman, Maple Falls, Deming, Mount Baker Ski Area, Newhalem, Darrington, Baring, Stevens Pass, Skykomish, and Snoqualmie Pass 309 PM PST Fri Jan 26 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST SATURDAY ABOVE 2500 FEET... * WHAT...8 to 11 inches through Saturday afternoon with locally heavier amounts up to 15 inches. Snow is expected above 2500 feet. * WHERE...Cascade mountains including the Mount Baker Ski Area, Stevens Pass, and Snoqualmie Pass. * WHEN...Until 6 PM PST Saturday. * ADDITIONAL DETAILS...Be prepared for slippery roads and reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ www.weather.gov/seattle
994 WWUS46 KSEW 271058 WSWSEW URGENT - WINTER WEATHER MESSAGE National Weather Service Seattle WA 258 AM PST Sat Jan 27 2018 WAZ569-271900- /O.CON.KSEW.WS.W.0004.000000T0000Z-180128T0200Z/ Cascades of Pierce and Lewis Counties- Including Morton, Ashford, Packwood, Randle, Paradise, Longmire, and Crystal Mountain Ski Area 258 AM PST Sat Jan 27 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING ABOVE 2500 FEET... * WHAT...Heavy snow will continue at times through today. Plan on difficult travel conditions. Additional snow accumulations of 4 to 10 inches giving total accumulations of 8 to 20 inches. * WHERE...Cascade mountains and valleys of Pierce and Lewis Counties, including the Crystal Mountain Ski Area and Paradise on Mount Rainier. * WHEN...Until 6 PM PST this evening. * ADDITIONAL DETAILS...Be prepared for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions are occurring. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ WAZ567-568-271900- /O.CON.KSEW.WW.Y.0008.000000T0000Z-180128T0200Z/ Cascades of Whatcom and Skagit Counties- Cascades of Snohomish and King Counties- Including Concrete, Hamilton, Lyman, Maple Falls, Deming, Mount Baker Ski Area, Newhalem, Darrington, Baring, Stevens Pass, Skykomish, and Snoqualmie Pass 258 AM PST Sat Jan 27 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING ABOVE 2500 FEET... * WHAT...Snow will continue at times through today. Plan on slippery road conditions. Additional snow accumulations of 5 to 9 inches will give total accumulations of 8 to 15 inches. * WHERE...Cascade mountains of Whatcom and Skagit Counties, the Mount Baker Ski Area, and Cascade mountains of Snohomish and King Counties, including Stevens Pass, and Snoqualmie Pass. * WHEN...Until 6 PM PST this evening. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ www.weather.gov/seattle
846 WWUS46 KSEW 271719 WSWSEW URGENT - WINTER WEATHER MESSAGE National Weather Service Seattle WA 919 AM PST Sat Jan 27 2018 WAZ569-280200- /O.CON.KSEW.WS.W.0004.000000T0000Z-180128T0200Z/ Cascades of Pierce and Lewis Counties- Including Morton, Ashford, Packwood, Randle, Paradise, Longmire, and Crystal Mountain Ski Area 919 AM PST Sat Jan 27 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING ABOVE 2500 FEET... * WHAT...Heavy snow occurring. Plan on difficult travel conditions. Additional snow accumulations of 1 to 3 inches, with localized amounts up to 7 inches, are expected. * WHERE...Cascade mountains of Pierce and Lewis Counties, including the Crystal Mountain Ski Area, Paradise on Mount Rainier. * WHEN...Until 6 PM PST this evening. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions are occurring. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ WAZ567-568-280200- /O.CON.KSEW.WW.Y.0008.000000T0000Z-180128T0200Z/ Cascades of Whatcom and Skagit Counties- Cascades of Snohomish and King Counties- Including Concrete, Hamilton, Lyman, Maple Falls, Deming, Mount Baker Ski Area, Newhalem, Darrington, Baring, Stevens Pass, Skykomish, and Snoqualmie Pass 919 AM PST Sat Jan 27 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING ABOVE 2500 FEET... * WHAT...Snow occurring. Plan on slippery road conditions. Additional snow accumulations of 3 to 6 inches, with localized amounts up to 10 inches, are expected. * WHERE...Cascade mountains including the Mount Baker Ski Area, Stevens Pass, and Snoqualmie Pass. * WHEN...Until 6 PM PST this evening. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ www.weather.gov/seattle
257 WWUS46 KSEW 272245 WSWSEW URGENT - WINTER WEATHER MESSAGE National Weather Service Seattle WA 245 PM PST Sat Jan 27 2018 WAZ567-272345- /O.CAN.KSEW.WW.Y.0008.000000T0000Z-180128T0200Z/ Cascades of Whatcom and Skagit Counties- 245 PM PST Sat Jan 27 2018 ...WINTER WEATHER ADVISORY IS CANCELLED... Heavy snow has ended. $$ WAZ569-280200- /O.CON.KSEW.WS.W.0004.000000T0000Z-180128T0200Z/ Cascades of Pierce and Lewis Counties- Including Morton, Ashford, Packwood, Randle, Paradise, Longmire, and Crystal Mountain Ski Area 245 PM PST Sat Jan 27 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING ABOVE 2500 FEET... * WHAT...Heavy snow occurring. Plan on difficult travel conditions. Additional snow accumulations of up to 2 inches are expected. * WHERE...Cascade mountains of Pierce and Lewis counties including the Crystal Mountain Ski Area, Paradise on Mount Rainier. * WHEN...Until 6 PM PST this evening. * ADDITIONAL DETAILS...Be prepared for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions are occurring. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ WAZ568-280200- /O.CON.KSEW.WW.Y.0008.000000T0000Z-180128T0200Z/ Cascades of Snohomish and King Counties- Including Darrington, Baring, Stevens Pass, Skykomish, and Snoqualmie Pass 245 PM PST Sat Jan 27 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING ABOVE 2500 FEET... * WHAT...Snow occurring. Plan on slippery road conditions. Additional snow accumulations of 1 to 3 inches are expected. * WHERE...Cascade mountains of Snohomish and King Counties including Stevens Pass and Snoqualmie Pass. * WHEN...Until 6 PM PST this evening. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ www.weather.gov/seattle
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this winter storm warning went out at Jan 26, 3:09 AM PST, 0 minutes earlier.
Area forecast discussion, Jan 26, 3:09 AM PST, 0 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
309 AM PST Fri Jan 26 2018
.SYNOPSIS...A cool and unstable air mass will give showers to the
area through today. A frontal system associated with a low that
will track across northern portions of Western Washington on
Saturday will give rain and mountain snow tonight and Saturday,
and locally windy conditions late tonight and Saturday morning. A
warm front will lift north across the area Saturday night and
Sunday morning. The front will stall over southern British
Columbia on Sunday. A cold front will move through western
Washington on Monday.
&&
.SHORT TERM...Satellite imagery and area radars show showers with
a cool trough of low pressure lifting northeast across the area
early this morning. Behind the trough, showers will continue in
the cool and somewhat unstable air mass that is streaming into the
area from the eastern North Pacific. Snow levels in the mountains
will remain rather low (1500-2000 through tonight). A winter
weather advisory remains in effect through 6 PM PST this evening
for the Cascades of Pierce and Lewis counties above 2500 feet.
Satellite imagery shows a developing 1004 mb low near 43N 140W
early this morning that is moving rapidly to the east. This low is
expected to curl more northeastward later today through this
evening then slowly fill as it moves into northern portions of
Western Washington Saturday morning. Concerning mountain snowfall,
amounts are expected to be greatest over the Cascades of Pierce
and Lewis counties were a period of heavier snowfall will occur
later this evening through Saturday morning before tapering off.
The winter storm watch for this area above 2500 feet is being
converted to a winter storm warning for the likelihood of 1 to
2.5 feet of snow, with Paradise ranger station likely seeing
another 18 inches or so tonight through Saturday morning.
Concerning wind, the ECMWF is stronger with south-north pressure
gradients late tonight into Saturday morning than the GFS and WRF
solutions. A blend was used which results in a locally windy
forecast - but with winds remaining just below what would require
the issuance of a wind advisory.
A warm front will lift north across the area Saturday night then
stall from Vancouver Island into southeastern British Columbia on
Sunday. Models have become rather insistent that the front will
stall to the north of the forecast area as ridging builds over
California. This will lower the threat for significant flooding
across Western Washington with perhaps the exception of streams
and rivers flowing off the northern portions of the Olympic
Peninsula and in the Cascades of Whatcom County. In the mountains,
snow levels will rise to 6000-7000 feet south of the warm front,
but precipitation will decrease from the south. The forecasts
were updated to lower POPS over the southern two thirds of the
area Sunday and limit the heaviest rainfall to the far north.
Temperatures in the warm sector on Sunday will be mild, into the
50s in many locations. Albrecht
.LONG TERM...A period of heavy rainfall will spread south across
the area later Monday and Monday night as the frontal band over
southern portions of British Columbia drops back to the south.
Snow levels will fall back to around 2000 feet behind the front on
Tuesday.
From Tuesday through the remainder of the week, northwest flow
aloft with ridging developing offshore will gradually dry things
out but keep conditions cool with highs in the lowlands in the
mid 40s. Albrecht
&&
.AVIATION...Upper level shortwave disturbances will keep the
prospect for showers over Western Washington today...though
generally scattered as evidenced by radar imagery at the time of
this writing. Flow aloft will remain westerly today. Cigs over the
area a mixed bag of MVFR to VFR conditions with improvement to
mostly VFR conditions area-wide by late this morning and into the
afternoon...before dropping again this evening and tonight with
generally MVFR conditions expected then. The air mass remains moist
and slightly unstable.
KSEA...Above discussion applies. Given scattered nature of showers
expected through the day today...opted for VCSH to cover and any
shower may allow for cigs to drop into MVFR. Southerly winds 8-12
kts this morning and afternoon turning more southeasterly with
speeds 5-10 kts during the evening then returning to 8-12 kts
tonight. SMR
&&
.MARINE...An approaching surface low will help to tighten gradients
over the coastal waters...keeping winds close to SCA criteria and
swells are expected to remain above 10 ft. That being said...while
winds may fall below criteria in the afternoon...opted to not get
too fancy with it and simply extend the inherited headline into this
evening. Winds look to pick up further tonight with gales possible
in both the coastal waters and the strait...and have posted a Gale
Watch to reflect that thinking. Small craft advisories may be needed
for the waters adjacent to the East strait...but will leave that for
the late morning package given that this may not be an issue until
very late tonight or Saturday morning. Keeping the weather
active...a slow moving front will affect the area Sunday and Monday.
SMR
&&
.HYDROLOGY...The Skokomish river has fallen below flood stage and
the flood warning was ended last evening.
The 00Z ECMWF and 06Z GFS solutions continue with the idea that
heavy rainfall with a frontal band will stall north of the
Canadian border on Sunday, then drop rather quickly southward
through Western Washington later Monday into Monday night. The end
result will most likely be less rainfall across the area than was
thought a couple of days ago.
At this time, the threat of any flooding will be most likely on
rivers flowing off the northern Olympic Peninsula and in the far
northern Cascades of Whatcom county. The normally flood prone
Skokomish River in Mason county is also at risk of flooding. Keep
in mind, however, that it would only take a small shift southward
for the flooding threat to increase across much of Western
Washington.
A flood potential outlook remains in effect for the area later
this weekend into early next week, and the threat of shallow
landslides is expected to increase for the next several days as
rainfall continues to fall onto increasingly saturated soils.
Albrecht
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Winter Weather Advisory until 6 PM PST this evening for Cascades
of Pierce and Lewis Counties.
Winter Storm Warning from 6 PM this evening to 6 PM PST Saturday
for Cascades of Pierce and Lewis Counties.
PZ...Gale Watch from this evening through Saturday morning for
Central U.S. Waters Strait Of Juan De Fuca-Coastal Waters
From Cape Flattery To James Island 10 To 60 Nm-Coastal
Waters From Cape Flattery To James Island Out 10 Nm-Coastal
Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville Out 10
Nm-Coastal Waters From Point Grenville To Cape Shoalwater
10 To 60 Nm-Coastal Waters From Point Grenville To Cape
Shoalwater Out 10 Nm-East Entrance U.S. Waters Strait Of
Juan De Fuca-Northern Inland Waters Including The San Juan
Islands-West Entrance U.S. Waters Strait Of Juan De Fuca.
Small Craft Advisory until 10 PM PST this evening for Coastal
Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville 10 To
60 Nm-Coastal Waters From James Island To Point Grenville
Out 10 Nm-Coastal Waters From Point Grenville To Cape
Shoalwater 10 To 60 Nm-Coastal Waters From Point Grenville
To Cape Shoalwater Out 10 Nm.
Small Craft Advisory for rough bar until 10 PM PST this evening
for Grays Harbor Bar.
&&
www.weather.gov/seattleThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 26, 2:49 AM PST | Gale Watch | SEW | 6 hr | |
| Jan 26, 2:49 AM PST | Small Craft Advisory | SEW | 17 hr | |
| Jan 26, 8:59 AM PST | Gale Warning | SEW | 36 hr | |
| Jan 26, 8:59 AM PST | Small Craft Advisory | SEW | 22 hr | |
| Jan 26, 11:43 AM PST | Small Craft Advisory | SEW | 2 hr | |
| Jan 26, 2:59 PM PST | Small Craft Advisory | SEW | 5 hr |
Nearby
Winter Storm Warnings in Washington, 2018Every winter storm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.